Rationality of moduli of elliptic fibrations with fixed monodromy

Research output: Contribution to journalArticle

Abstract

We prove rationality results for moduli spaces of elliptic K3 surfaces and elliptic rational surfaces with fixed monodromy groups.

Original languageEnglish (US)
Pages (from-to)1105-1160
Number of pages56
JournalGeometric and Functional Analysis
Volume12
Issue number6
DOIs
StatePublished - 2002

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Rationality of moduli of elliptic fibrations with fixed monodromy'. Together they form a unique fingerprint.

  • Cite this